Armenian Journal of Mathematics

Items where Subject is "35-xx Partial differential equations"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Number of items at this level: 12.

Lili, Wu (2016) Global well-posedness for the 3D Newton-Boussinesq equations. Armenian Journal of Mathematics, 8 (1). pp. 58-67. ISSN 1829-1163

Arakelyan, Avetik and Barkhudaryan, Rafayel and Poghosyan, Michael (2015) Numerical Solution of the Two-Phase Obstacle Problem by Finite Difference Method. Armenian Journal of Mathematics, 7 (2). pp. 164-182. ISSN 1829-1163

Arakelyan, Avetik (2015) A Finite Difference Method for Two-Phase Parabolic Obstacle-like Problem. Armenian Journal of Mathematics, 7 (1). pp. 32-49. ISSN 1829-1163

Cabanillas Lapa, Eugenio and Barahona Martinez , Willy and Godoy Torres, Benigno and Rodriguez Varillas, Gabriel (2014) Existence of Solutions for Semilinear Integro-differential Equations of p-Kirchhoff Type. Armenian Journal of Mathematics, 6 (2). pp. 53-63. ISSN 1829-1163

Yagdjian, Karen (2011) Introduction to Nonlinear Hyperbolic Partial Differential Equations. Other. National Academy of Sciences of Armenia.

Wu, Chuanxi and Tian, Daping and Li, Guanghan (2010) Forced Flow by Powers of the $\emph{m}^{\th}$ Mean Curvature. Armenian Journal of Mathematics, 3 (2). pp. 61-91. ISSN 1829-1163

Ghazaryan, Hayk and Margaryan, Vachagan (2010) On interior regularity of solutions of a class of almost-hypoelliptic equations. Armenian Journal of Mathematics, 3 (2). pp. 32-60. ISSN 1829-1163

Harutyunyan, Gohar (2010) An example on asymptotic on manifolds with corners. Armenian Journal of Mathematics, 3 (1). pp. 1-13. ISSN 1829-1163

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu Kim (2009) Reverse weighted $l_p -$ norm inequalities for convolution type integrals. Armenian Journal of Mathematics, 2 (3). pp. 77-93. ISSN 1829-1163

Hayrapetyan, H. and Meliksetyan, P. (2009) On normal solvability of a Dirichlet's type problem for improperly elliptic equation third order. Armenian Journal of Mathematics, 2 (1). pp. 13-27. ISSN 1829-1163

Karakhanyan, Aram (2009) On the regularity of weak solutions to refractor problem. Armenian Journal of Mathematics, 2 (1). pp. 28-37. ISSN 1829-1163

Nhan, Nguyen Du Vi and Duc, Dinh Thanh and Tuan, Vu Kim (2009) Weighted $L_P-$ Norm Inequalities For Various Convolution Type Transformations And Their Applications. Armenian Journal of Mathematics, 1 (4). pp. 1-18. ISSN 1829-1163

This list was generated on Sat Sep 23 00:39:12 2017 AMT.